Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Sokrates is offline New Member
    Join Date
    Dec 2001
    Posts
    33

    Deca sediment help

    I noticed at the bottom of a norma some white ?fluffy? sediment, when I drew out the deca it is stuck to the side and looks a little more crystal-like. anybody know what this is?

  2. #2
    flex321's Avatar
    flex321 is offline Member
    Join Date
    Feb 2002
    Location
    New York
    Posts
    606
    crystals may form in your gear, Just shake the bottle before you start withdrawing it and it should redisolve the crystals. Its no big deal, dont worry about it. what brand are you using btw?

  3. #3
    Sokrates is offline New Member
    Join Date
    Dec 2001
    Posts
    33
    norma.

    i reinjected some deca back in, and tried to shake and dissolve. no dice. it just looks like a bunch of fluffy? stuff suspended in there.

  4. #4
    Sokrates is offline New Member
    Join Date
    Dec 2001
    Posts
    33
    can somebody confirm this is normal?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •